MathSciNet Relay Station
MathSciNet bibliographic data
MR2823043 37J45 (58E05)
Chen, Guanwei; Ma, Shiwang Homoclinic orbits of superlinear Hamiltonian systems. Proc. Amer. Math. Soc. 139 (2011), no. 11, 3973–3983.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement